I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 2, PAGES 393-398
The paper contains the proof of a theorem on the relation of frequencies of the periodic complex solutions of a nonlinear ordinary differential equation system resolved with respect to derivatives and having analytical right parts with the frequencies of periodic solutions of the corresponding linearized system in the neighborhood of an equilibrium point.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: October 3, 1997.